Reference Type | Journal (article/letter/editorial) |
---|
Title | Coherent Resonant Tunneling Model in Double-Barrier Nanostructures |
---|
Journal | Communications in Theoretical Physics |
---|
Authors | Wu, Ying | Author |
---|
Ge, Guo-Qin | Author |
Yang, Xiao-Xue | Author |
Year | 1997 (March 15) | Volume | 27 |
---|
Issue | 2 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/0253-6102/27/2/135Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8971473 | Long-form Identifier | mindat:1:5:8971473:1 |
---|
|
GUID | 0 |
---|
Full Reference | Wu, Ying, Ge, Guo-Qin, Yang, Xiao-Xue (1997) Coherent Resonant Tunneling Model in Double-Barrier Nanostructures. Communications in Theoretical Physics, 27 (2). 135-140 doi:10.1088/0253-6102/27/2/135 |
---|
Plain Text | Wu, Ying, Ge, Guo-Qin, Yang, Xiao-Xue (1997) Coherent Resonant Tunneling Model in Double-Barrier Nanostructures. Communications in Theoretical Physics, 27 (2). 135-140 doi:10.1088/0253-6102/27/2/135 |
---|
In | (1997, March) Communications in Theoretical Physics Vol. 27 (2) IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.